Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pcos, stopped using birth control, having dark brown blood while urinating. What could be this?

i have pcos and have been on birthcontrol for the last 2 yrs and a month ago i got off the pill and my period came a week late and 2 wks after my period i went to use the restroom and there was dark brown blood when i wiped and so i put a tampoon on and figured i was startign my period or someting so at night i didnt see any blood on the tampoon so i took it out and the next mroning i went pee and only when i wipe there is dark blood and this has lasted 4days what could it be i dotn start my period for another 2 weeks
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After stopping the birth control there can be an episode of irregular dark bleeding or delay in periods. This is a normal finding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor